# SDR MWEA050089

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991007842
- Condition: Corroded
- Location: Sta 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE, MOST OB FLOORBOARD ATTACH STRIP HAS HOLE CORRODED, STATION 218.  FABRICATED AND INSTALLED FLOOR SUPPORT.
